# SDR AWXA200700260

- Difficulty date: February 16, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FLOORBEAM STABILIZER STRAP CRACKED, BS 328, LBL 45.5, WL 208.  REPAIRED  FLOORBEAM STABILIZER STRAP, BS 328, LBL 45.5, WL 208 IAW B737-300 SRM 53-10-51-2R4.
